If you made any changes in Pure, your changes will be visible here soon.

Fingerprint The Fingerprint is created by mining the titles and abstracts of the person's research outputs and projects/funding awards to create an index of weighted terms from discipline-specific thesauri.

  • 2 Similar Profiles
Parabolic Equation Mathematics
Reaction-diffusion Equations Mathematics
Semilinear Heat Equation Mathematics
Semilinear Parabolic Equation Mathematics
Omega Limit Set Mathematics
Bounded Solutions Mathematics
Nonnegative Solution Mathematics
Positive Solution Mathematics

Network Recent external collaboration on country level. Dive into details by clicking on the dots.

Projects 2008 2019

Nonlinear Elliptic Equations
Nonlinear Parabolic Equations
Nonlinear Elliptic Equations
Nonlinear Parabolic Equations

Research Output 1987 2018

Large-time behavior of solutions of parabolic equations on the real line with convergent initial data

Pauthier, A. A. & Polacik, P., Aug 7 2018, In : Nonlinearity. 31, 9, p. 4423-4441 19 p.

Research output: Contribution to journalArticle

Large Time Behavior
Behavior of Solutions
Real Line
Parabolic Equation
Locally Lipschitz Function
1 Citations

An entire solution of a bistable parabolic equation on R with two colliding pulses

Matano, H. & Polacik, P., Mar 1 2017, In : Journal of Functional Analysis. 272, 5, p. 1956-1979 24 p.

Research output: Contribution to journalArticle

Entire Solution
Parabolic Equation
Heteroclinic Orbit
Semilinear Parabolic Equation
Uniform convergence
1 Citations

Convergence and Quasiconvergence Properties of Solutions of Parabolic Equations on the Real Line: An Overview

Polacik, P., Jan 1 2017, Patterns of Dynamics - In Honour of Bernold Fiedler’s 60th Birthday. Gurevich, P., Hell, J., Scheel, A. & Sandstede, B. (eds.). Springer New York LLC, Vol. 205. p. 172-183 12 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Real Line
Parabolic Equation
Omega Limit Set
Semilinear Parabolic Equation
Large Time Behavior
1 Citations

Existence of quasiperiodic solutions of elliptic equations on RN+1 via center manifold and KAM theorems

Polacik, P. & Valdebenito, D. A., Jun 15 2017, In : Journal of Differential Equations. 262, 12, p. 6109-6164 56 p.

Research output: Contribution to journalArticle

KAM Theorem
Center Manifold Theorem
Quasi-periodic Solutions
Elliptic Equations
Center Manifold Reduction
1 Citations

Propagating terraces in a proof of the Gibbons conjecture and related results

Polacik, P., Mar 1 2017, In : Journal of Fixed Point Theory and Applications. 19, 1, p. 113-128 16 p.

Research output: Contribution to journalArticle

Attractivity
Semilinear Elliptic Equations
Parabolic Problems
Symmetry